# SDR USAA2013030800003

- Difficulty date: February 23, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 41,253 hours, 14,955 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE WEB BETWEEN FR69 TO FR70, Z-500, Y1162.5.  REPLACED SHEAR TIE WEB BETWEEN FR69 TO FR70, Z-500, Y1162.5 IAW TYPICAL REPAIR TR-320-2528-10-0011G, FIG 5, PAGE12 OF 12.
